×

On the theorem of Ivasev-Musatov. I. (English) Zbl 0353.28001


MSC:

28A10 Real- or complex-valued set functions
42A38 Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] O.S. IVAŠEV-MUSATOV, On the Fourier-stieljes coefficients of singular functions, Dokl. Akad. Nauk SSSR (N.S.), 82 (1952), 9-11. (Russian). · Zbl 0046.06703
[2] O.S. IVAŠEV-MUSATOV, On Fourier-stieljes coefficients of singular functions, Izv. Akad. Nauk SSSR., Ser. Mat., 20 (1956), 179-196. (Russian). English translation in Amer. Math. Soc. Translations, Series 2, 10 (1958), 107-124. · Zbl 0093.07004
[3] O.S. IVAŠEV-MUSATOV, On the coefficients of trigonometric nul series, Izv. Akad. Nauk SSSR., Ser. Nat., 21 (1957), 559-578. (Russian). English translation in Amer. Math. Soc. Translations, Series 2, 14 (1960), 289-310. · Zbl 0094.27101
[4] J.-P. KAHANE and R. SALEM, Ensembles parfaits et Séries trigonométriques, Hermann Paris (1963). · Zbl 0112.29304
[5] A. ZYGMUND, Trigonometric series, Vols. I. & II., Cambridge (1959). · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.